# SDR CKSA97335

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1-12 CHECK INSPECTION, FOUND NR 1 PYLON O/B LWR SKIN AND AFT MOUNT PNL DAMAGED.  REPAIRED CRACKED AREA IAW B747 SRM 54-30-03 FIG 35, (2024-T3).  C-CHECK WORK CARD NUMBER 7CI4506.  NON-ROUTINE TASK CARD NUMBER 107975.
